# SDR 04212411

- Difficulty date: July 30, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N411FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3166
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Dc System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR FAILURE IN CLIMBING PHASE.  PASSENGERS DEPLANED AT THE GATE.  ENGINE BEING REMOVED AND REPLACED.
